# SDR CALA2022062201556

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 14,653 hours, 1,643 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mount Bracket
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fo Offficer Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHTS OPERATIONAL CHECK {B777-25-3-7022} - FIRST OFFICER SIDE, EMERGENCY FLASH LIGHT MOUNT BRACKET BROKEN AND SECRUITY PLACARD BAND TORN. ORDERED FLASHLIGHT WITH HOLDER ME 78-2500-3-0454 REPLACED FIRST OFFICER BROKEN EMERGENCY FLASHLIGHT MOUNT BRACKET . OPERATIONAL CHECK OK.
